MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. ISOLATIONTRANSFORMER 100V

SHIRAKAWA OLYMPUS CO., LTD. ISOLATIONTRANSFORMER 100V
Model Number MB-631
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported the transformer power cord broke and sparks occurred.The issue occurred during preparation for use for an unspecified procedure.The procedure was completed using a similar device.No health hazards were reported as a result of this incident.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer investigation results.Correction to g2 of the initial report: remove health professional.Based on the results of the investigation and because the subject device was not returned, the reported event could not be confirmed, and a root cause could not be determined.However, based on the information reported, since the power cord was confirmed broke/disconnected, core wire can expose and there is a possibility of electric shock.Olympus will continue to monitor the field performance of this device.

Brand Name
ISOLATIONTRANSFORMER 100V
Common Device Name
TRANSFORMER
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20335400
Report Number3002808148-2024-09399
Device Sequence Number9592748
Product Code FDF
UDI-Device Identifier04953170026669
UDI-Public04953170026669
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMB-631
Device Lot Number21541
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by Manufacturer11/18/2024
Initial Report FDA Received Date09/30/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown